Skip to Main content Skip to Navigation

hal-00813843v1  Journal articles
Anwar HasanChristophe Negre. Sequential Multiplier with Sub-linear Gate Complexity
Journal of Cryptographic Engineering, Springer, 2012, 2 (2), pp.91-97. ⟨10.1007/s13389-012-0035-1⟩
hal-00712090v2  Journal articles
Murat CenkAnwar HasanChristophe Negre. Efficient Subquadratic Space Complexity Binary Polynomial Multipliers Based On Block Recombination
IEEE Transactions on Computers, Institute of Electrical and Electronics Engineers, 2014, 63 (9), pp.2273-2287. ⟨10.1109/TC.2013.105⟩